\varphi-amenability of Banach algebras

Document Type : Research Paper

Authors

Semnan University

Abstract

Let $A$ be an arbitrary Banach algebra and $varphi$ a homomorphism from $A$ onto $Bbb C$. Our first purpose in this paper is to give some equivalent conditions under which
guarantees a $varphi$-mean of norm one. Then we find some conditions under which there exists a $varphi$-mean in the weak$^*$ cluster of ${ain A; |a|=varphi(a)=1}$ in $A^{**}$.

Keywords

Main Subjects


Volume 38, Issue 3 - Serial Number 3
September 2012
Pages 725-738
  • Receive Date: 06 November 2010
  • Revise Date: 09 April 2011
  • Accept Date: 09 April 2011
  • First Publish Date: 15 September 2012